# SDR P5CA9500377

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Fwd Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER TANK AIR FILTER MOUNTING BRACKET BROKEN.  MANUFACTURED NEW BRACKET PER BOEING SRM 51-20-02 AND SRM 51-30-02.
